# SDR ASAA2021111036568

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,783 hours, 9,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: R Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEG. EXIT SIGN MISSING ROW 16F. GROUNDED - YES. REPLACED MISSING COVER REF B737-900 AMM 33-51-01, OK.
